Volume 21, Number 2
Preview Issue Next Issue

Purchase

Sang Dong Kim and Byeong Chun Shin

J. Comp. Math., 21 (2003), pp. 113-124

Preview Purchase PDF Citation Download 0 212 Article preview

Purchase

Xia Cui

J. Comp. Math., 21 (2003), pp. 125-134

Preview Purchase PDF Citation Download 0 196 Article preview

Purchase

Yajuan Sun and Mengzhao Qin

J. Comp. Math., 21 (2003), pp. 135-144

Preview Purchase PDF Citation Download 1 195 Article preview

Purchase

Yongping Feng and Wenming He

J. Comp. Math., 21 (2003), pp. 145-156

Preview Purchase PDF Citation Download 0 216 Article preview

Purchase

Zhibing Chen

J. Comp. Math., 21 (2003), pp. 157-166

Preview Purchase PDF Citation Download 0 203 Article preview

Purchase

Dong-xiu Xie and Lei Zhang

J. Comp. Math., 21 (2003), pp. 167-174

Preview Purchase PDF Citation Download 0 199 Article preview

Purchase

Anping Liao and Zhongzhi Bai

J. Comp. Math., 21 (2003), pp. 175-182

Preview Purchase PDF Citation Download 0 201 Article preview

Purchase

Mingxian Pang and Zhuxiang Li

J. Comp. Math., 21 (2003), pp. 183-188

Preview Purchase PDF Citation Download 0 202 Article preview

Purchase

Shijun Yang and Xinghua Wang

J. Comp. Math., 21 (2003), pp. 189-194

Preview Purchase PDF Citation Download 0 200 Article preview

Purchase

Xinghua Wang and Chong Li

J. Comp. Math., 21 (2003), pp. 195-200

Preview Purchase PDF Citation Download 0 200 Article preview

Purchase

Xinguo Liu and Zhengjian Bai

J. Comp. Math., 21 (2003), pp. 201-206

Preview Purchase PDF Citation Download 0 203 Article preview

Purchase

Xiaojiao Tong and Shuzi Zhou

J. Comp. Math., 21 (2003), pp. 207-220

Preview Purchase PDF Citation Download 0 200 Article preview

Purchase

Yuhong Da and Dachuan Xu

J. Comp. Math., 21 (2003), pp. 221-228

Preview Purchase PDF Citation Download 0 205 Article preview

Purchase

Long Hei

J. Comp. Math., 21 (2003), pp. 229-236

Preview Purchase PDF Citation Download 0 211 Article preview

Purchase

Hongchao Zhang

J. Comp. Math., 21 (2003), pp. 237-246

Preview Purchase PDF Citation Download 0 177 Article preview

Purchase

Juliang Zhang and Xiangsun Zhang

J. Comp. Math., 21 (2003), pp. 247-256

Preview Purchase PDF Citation Download 0 211 Article preview

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80